# SDR SIMA3194

- Difficulty date: November 14, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 1074
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TXK - FLT 3417 - CAPTAIN WINDSHIELD SHATTERED IN FLIGHT.  AIRCRAFT DIVERTED TO TXK AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
